# SDR AALA202502173924

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 45,220 hours, 19,184 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK WHEN CLOSED.  PASSENGERS AND CREW ARE UNABLE TO OPEN AND CLOSE DOOR WITHOUT MAXIMUM EFFORT. LUBRICATE DOOR HINGES AND DOOR KNOB AT FORWARD LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
